Publication
Title
Noncommutative space from dynamical noncommutative geometries
Author
Abstract
Language
English
Source (journal)
Journal of geometry and physics. - Bologna
Publication
Bologna : 2009
ISSN
0393-0440
Volume/pages
59:2(2009), p. 185-196
ISI
000263498600003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.05.2009
Last edited 03.09.2018
To cite this reference